A 54-year-old female asked:
Help i have a yeast and uti! took 2 diflucan and on cipro (ciprofloxacin). it's been 4 days and still feel itchy and raw. should i seek more medical attention?
1 doctor answer • 1 doctor weighed in
Dr. Martin Raffanswered
Infectious Disease 58 years experience
Yeast infection: The simultaneous use of antibiotic and antifungal may allow the perpetuation of the yeast infection by reducing the competitive bacterial flora. See what happens when the antibiotic for the UTI is stopped. It never hurts to get an additional opinion and seeing your doctor again is a good idea. Hope this corrects itself quickly.
Created for people with ongoing healthcare needs but benefits everyone.
4.6k viewsAnswered >2 years ago
Last updated Jun 10, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.